As an Amazon Associate I earn from qualifying purchases.
Active ingredients: contains acetaminophen 650 mg, dextromethorphan HBr 20 mg, doxylamine succinate 12.

Dayquil non-drowsy, multi-symptom daytime relief. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps. Temporarily relieves common cold & flu symptoms, sore throat, headache, fever, minor aches and Pains, including cough due to minor throat and bronchial irritation, runny nose and sneezing so you can sleep.
1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand. Temporarily relieves common cold & flu symptoms, cough due to minor throat and bronchial irritation, including nasal congestion, sore throat, minor aches & pains, headache, and fever. Powerful cold symptom relief, day or night.

Powerful rush of vicks vapors. Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses. Dayquil vapocool fights your worst cold and flu symptoms and sinus pressure so you can power through your day.

Cold and flu medicine: Maximum strength liquid medicine; soothing Vapor Ice flavor. Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow; severe symptoms deserve maximum strength relief.

Each cold & flu caplet contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a cough suppressant.
The nighttime relief caplets help reduce fever and relieve runny nose, cough, sore throat, nasal congestion, headache, sneezing, sinus congestion and pressure. The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive.

Use only the dose cup provided. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, fever, such as cough, and congestion, sore throat, day or night.
Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, 4-ACTIVE, so you can power through your day.

Mucinex fast-max severe congestion & cough active ingredients: Contains Dextromethorphan HBr - Cough suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal decongestant.

Nyquil cold & flu liquicaps temporarily relieves common cold and flu symptoms, fever, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, runny nose and sneezing.


1. Amazon Basic Care
#ad
Amazon Basic Care Severe Nighttime Cold and Flu Relief, 12 Fluid Ounces, Berry Flavor, Pain, Nasal/Sinus Congestion and Sinus Pressure, Runny Nose, Fever, Relieves Headache
#adAmazon Basic Care #ad - Effective: each dose contains a pain reliever, fever reducer, cough suppressant, antihistamine and nasal decongestant. Maximum strength: amazon basic care nighttime severe Cold and Flu Relief provides maximum strength relief of headache, fever, sore throat, sneezing, minor aches and pains, sinus congestion and pressure, runny nose and cough.Active ingredients: contains acetaminophen 650 mg, dextromethorphan HBr 20 mg, doxylamine succinate 12.
More information #ad
5 mg, and phenylephrine hcl 10 mg, which compares to the active ingredients in Vicks NyQuil Severe. Mixed berry flavor liquid: this liquid cold and flu medicine comes in tasty mixed berry flavor and provides multi-symptom relief; alcohol free, sugar free and gluten free. Nighttime relief: provides cold care through the night; this cold and flu medicine relieves cold and flu symptoms so you can rest; does not contain pseudoephedrine.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 7.25 Inches |
Length | 2.5 Inches |
Weight | 0 Pounds |
Width | 2.5 Inches |
More information #ad
2. Vicks
#ad
Cold & Flu Relief, Cough, Vicks DayQuil & NyQuil LiquiCaps, 24 NyQuil, & Congestion Relief, Fever, Sore Throat, 72 LiquiCaps 48 DayQuil, Day & Night Relief
#adVicks #ad - Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.Dayquil non-drowsy, multi-symptom daytime relief. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps. Temporarily relieves common cold & flu symptoms, sore throat, headache, fever, minor aches and Pains, including cough due to minor throat and bronchial irritation, runny nose and sneezing so you can sleep.
More information #ad
Nyquil nighttime relief. 1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand. Temporarily relieves common cold & flu symptoms, cough due to minor throat and bronchial irritation, including nasal congestion, sore throat, minor aches & pains, headache, and fever. Powerful cold symptom relief, day or night.
Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.38 Inches |
Length | 4.38 Inches |
Weight | 0.34 Pounds |
Width | 3 Inches |
Part Number | 980131133 |
Model | No Model |
More information #ad
3. Vicks
#ad
16 NyQuil, Cold & Flu Relief, 48 Caplets 32 DayQuil, Sore Throat, & Congestion Relief, Cough, Fever, Vicks DayQuil & NyQuil SEVERE with Vicks VapoCOOL, Day & Night Relief
#adVicks #ad - Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses. Powerful rush of vicks vapors. Life doesn’t stop when you have a cold.Powerful rush of vicks vapors. Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses. Dayquil vapocool fights your worst cold and flu symptoms and sinus pressure so you can power through your day.
More information #ad
Nyquil vapocool fights your worst cold and flu symptoms so you can rest. Nyquil vapocool provides fast relief so you can sleep. Max strength cold, flu and congestion relief for cough, runny nose, minor aches & pains, headache, sneezing, fever, sore throat, nasal congestion, and sinus pressure. Feel better fast with dayquil vapocool. Don’t let your cold keep you up.Brand | Vicks #ad |
Manufacturer | Vicks #ad |
Height | 3.38 Inches |
Length | 4.33 Inches |
Weight | 0.15 Pounds |
Width | 1.97 Inches |
Part Number | 094-14-0308 |
Model | 094-14-0308 |
More information #ad
4. Amazon Basic Care
#ad
Pain Reliever and Fever Reducer, Antihistamine and Cough Suppressant, Nasal Decongestant, 12 Fluid Ounces, Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu
#adAmazon Basic Care #ad - One dose, multiple symptoms: relieves minor aches and pains, nasal congestion, fever, sinus pressure, runny nose, sneezing, cough; for adults and children ages 12 and older.Cold and flu medicine: Maximum strength liquid medicine; soothing Vapor Ice flavor. Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow; severe symptoms deserve maximum strength relief.
More information #ad
Active ingredients: this cold medicine contains acetaminophen, phenylephrine HCl, doxylamine succinate, dextromethorphan HBr; for cold and flu symptoms; compare to Vicks NyQuil Severe Plus VapoCOOL active ingredients. Maximum strength: amazon basic care vapor ice Nighttime Severe Cold and Flu, maximum strength liquid medicine; say good night to cold and flu symptoms, get the rest you need.Brand | Amazon Basic Care #ad |
Manufacturer | AmazonUs/G0W0G #ad |
Height | 7.25 Inches |
Length | 2.5 Inches |
Width | 2.5 Inches |
More information #ad
5. Tylenol
#ad
Cough & Congestion Relief, Pain, Tylenol Cold + Flu Severe Day & Night Caplets for Fever, 24 Count
#adTylenol #ad - From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day. 24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief.Each cold & flu caplet contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a cough suppressant.
More information #ad
The daytime relief caplets are formulated to reduce fever, cough, loosen phlegm and relieve headache, sore throat, body aches, nasal congestion and chest congestion. The nighttime relief caplets help reduce fever and relieve runny nose, cough, sore throat, nasal congestion, headache, sneezing, sinus congestion and pressure. The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.95 Inches |
Length | 4.52 Inches |
Weight | 0.08 Pounds |
Width | 0.78 Inches |
Part Number | 30045055024 |
Model | 30045055024 |
More information #ad
6. Vicks
#ad
And Congestion Day and Night Relief, Cold, Maximum Strength, Vicks DayQuil and NyQuil Severe, Flu, Cough, Green & Red, Sore Throat, Fever, 48 Count 32 DayQuil + 16 NyQuil
#adVicks #ad - Smallest branded, maximum strength daytime liquicaps. Pain relief & fever reducer. Maximum strength cold & flu relief. Nyquil severe relieves your sneezing, minor aches & pains, runny nose, and cough, fever, sore throat, headache, so you can get the rest you need.Use only the dose cup provided. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, fever, such as cough, and congestion, sore throat, day or night.
More information #ad
Our smallest most powerful nighttime liquicap. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, 4-ACTIVE, so you can power through your day.
Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.31 Inches |
Length | 2 Inches |
Weight | 0.2 Pounds |
Width | 4.31 Inches |
Part Number | 53-PVRZ-0FPE |
More information #ad
7. Mucinex
#ad
6 Fl Oz Pack of 2, Mucinex Maximum Strength Severe Congestion & Cough & Nightshift Cold & Flu Liquid For Multi-Symptom Relief
#adMucinex #ad - Severe congestion & cough has a triple action formula that relieves nasal and chest congestion, Controls Cough and Thins & COUGH SYMPTOM RELIEF: Maximum Strength Mucinex Fast-Max Severe Congestion & Loosens Mucus.Mucinex fast-max severe congestion & cough active ingredients: Contains Dextromethorphan HBr - Cough suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal decongestant.
More information #ad
Powerful multi-symptom relief: this combo pack of Maximum Strength Mucinex Fast Max Severe Congestion & Cough and NightShift Cold & Flu provides powerful multi-symptom relief for your worst symptoms. Cold & flu symptom night relief: mucinex nightshift cold & Flu reduces Fever, Coughing, Minor aches and Pains, relieves Headache, Sore Throat, Sneezing, Runny Nose for a better morning.Brand | Mucinex #ad |
Manufacturer | Reckitt Benckiser #ad |
Height | 5.77 Inches |
Length | 1.44 Inches |
Weight | 1 Pounds |
Width | 5.01 Inches |
More information #ad
8. Vicks
#ad
Sore Throat, 48 LiquiCaps, Cold & Flu Relief, Fever, Vicks NyQuil LiquiCaps, Nighttime Relief of Cough, & Congestion Relief
#adVicks #ad - Multi-symptom relief. Nyquil cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Powerful nighttime releief.Nyquil cold & flu liquicaps temporarily relieves common cold and flu symptoms, fever, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, runny nose and sneezing.
More information #ad
Relieves your cold symptoms so you can sleep better. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Nyquil helps to relieve your cold & flu symptoms, so you can get the rest you need.Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.31 Inches |
Length | 4.25 Inches |
Width | 2 Inches |
Part Number | 323900014411 |
Model | 323900014411 |
More information #ad
9. Vicks
#ad
Vicks NyQuil Severe Cold & Flu Nighttime Relief Berry Flavor Liquid 8 Fl Oz
#adVicks #ad - Use as directed. Nighttime. Keep out of reach of children. Flu relief. When using dayquil or nyquil products, carefully read each label to ensure correct dosing.More information #ad
Brand | Vicks #ad |
Manufacturer | Vicks #ad |
Height | 2.1 Inches |
Length | 6.45 Inches |
Width | 2.2 Inches |
Part Number | 323900038141 |
Model | 323900038141 |
More information #ad
10. Vicks
#ad
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps 24 ea Pack of 3
#adVicks #ad - Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, minor aches and pains, headache, fever, runny nose and sneezing.More information #ad
Nyquil relieves your cold symptoms so you can sleep better. When using dayquil or NyQuil products, carefully read each label to ensure correct dosing. Keep out of reach of children.Brand | Vicks #ad |
Manufacturer | P&G-HEALTH #ad |
Height | 0.01 Inches |
Length | 6 Inches |
Weight | 0.45 Pounds |
Width | 6 Inches |
Part Number | 323900014404-3a |
Model | 323900014404-3a |
More information #ad